# SDR ASAA2019030928554

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 43,262 hours, 13,053 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON LANDING ELEC LIGHT ILLUMINATED. GROUNDED - YES. RAN FIM 24-31 TASK 801 SPCU FAULT LOGGED. RAN FIM 24-34 TASK 802, RESET SPCU. TEST OK. OK FOR SERVICE.
